# SDR ABXA20140812257

- Difficulty date: August 12, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 77,582 hours, 28,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691T0003T51
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FAIL SAFE AT BS 904 LT IS CRACKED AT THE LOWEST FASTENER BELOW FLOOR.  REPAIRED FUSELAGE FRAME CHORD AT BS 904 LT IAW JC EA 53000051-101.  PN 691T0003T51, PART NAME INNER CHORD, SN NSN, CRACKED LENGTH 1.1, EXACT FS & BS LOC ON ACFT 904.  ACFT WAS GNDED.
